Singular nonlinear H-infinity optimal control problem

W.C.A. Maas, W.C.A. Maas, Arjan van der Schaft

    Research output: Contribution to journalArticleAcademicpeer-review

    12 Citations (Scopus)
    113 Downloads (Pure)


    The theory of nonlinear H∞ of optimal control for affine nonlinear systems is extended to the more general context of singular H∞ optimal control of nonlinear systems using ideas from the linear H∞ theory. Our approach yields under certain assumptions a necessary and sufficient condition for solvability of the state feedback singular H∞ control problem. The resulting state feedback is then used to construct a dynamic compensator solving the nonlinear output feedback H∞ control problem by applying the certainty equivalence principle.
    Original languageUndefined
    Pages (from-to)669-689
    Number of pages21
    JournalInternational journal of robust and nonlinear control
    Issue number6
    Publication statusPublished - 1996


    • Hamilton-Jacobi equations
    • Nonlinear Systems
    • METIS-140853
    • robust stability
    • IR-71288
    • L2-gain

    Cite this